# SDR DL72L002272

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 73,786 hours, 49,837 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Atc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ATC TRANSPONDER IS INOP.  REPLACED TRANSPONDER PERFORMED TEST PER M/M    CHECKS NORMAL.
